# SDR C2XA06BT033

- Difficulty date: August 9, 2006
- Submitted: August 18, 2006
- Operation: Air carrier
- Aircraft: N15572
- Make and model: Emb EMB-145LR
- Aircraft serial: 145636
- Aircraft time: 9,452 hours, 7,388 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 8935
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DAY/EWR, CREW REPORTED BAGGAGE SMOKE DETECTOR TEST FAILED.  AIRCRAFT PLACED ON MEL IAW 26-23-00 PLACARD NUMBER 015405 AND RETURNED TO SERVICE.  UPON ARRIVAL IN EWR MAINTENANCE REMOVED AND REPLACED THE NR 2 BAGGAGE SMOKE DETECTOR IAW EMB145 AMM 26-15-01, OPS.  TEST CHECKED SYSTEM GOOD.  MEL REMOVED AND AIRCRAFT RETURNED TO SERVICE.
